# SDR SWAA100839

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 68,442 hours, 60,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CRACKED BETWEEN BS 759 TO BS 761, STR 19L.  REPAIRED SKIN PER ER.
